MathSciNet Relay Station
MathSciNet bibliographic data
MR750445 (85g:81045) 81C20 (60J65 81D25)
Gaveau, B.; Jacobson, T.; Kac, M.; Schulman, L. S. Relativistic extension of the analogy between quantum mechanics and Brownian motion. Phys. Rev. Lett. 53 (1984), no. 5, 419–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement